# SDR AALA201802229017

- Difficulty date: February 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 56,505 hours, 21,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR RIGHT FRONT SLIDE PRESSURE IS ON THE LOW SIDE OF THE GREEN INDICATION,  RIGHT FRONT OF WING AREA. SERVICED CABIN DOOR, PRESSURE IS ON THE HIGH SIDE OF GREEN.  OK FOR SERVICE.
